Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
salems_lottt

Oil returning after being off accutane for a few days? WTF??

I finished my course 4 days and already have some oily skin. Is this normal? I was on a 6 months course and results were awesome but now I'm worried as hell. I weigh 70kgs and my dosage was 60mg throughout the course. Although I did clear my course was kinda weird. Never did my pimples heal faster, my derm said they should but it didn't happen and my skin was never dry just normal. But my lips were badly chapped and I got some ugly dermatitis where I had to use ointments and stuff.

I know people say their oil returned and it doesn't mean acne, but how come so fast for me? I mean it's only freakin' 4 days, isn't that alarming.

Share this post


Link to post
Share on other sites

i think your dose was on the low side. You should have been taking 70 mg/day and could have even pushed it to 100 mg/day and that would have been safe with your weight ( provided you could tolerate the side effects). Well, lets hope its just the oil thats returning and not the acne.

gagan

Share this post


Link to post
Share on other sites

The dose was fine, majority of ppl are on 60mg. Your right the oil doesnt always mean acne going to come back so dont worry. Maybe invest in some 'blotting paper' to soak up excess oil thats what Ive been told to do recently. The dermatitis on your lips... redness around the corners?? Ive had some problems with lips post tane :(

Share this post


Link to post
Share on other sites

i think your dose was on the low side. You should have been taking 70 mg/day and could have even pushed it to 100 mg/day and that would have been safe with your weight ( provided you could tolerate the side effects). Well, lets hope its just the oil thats returning and not the acne.

gagan

My dose was more then good. All you need is a cumulative dose of 120-150mg. I hit 154mg/kg. You need 1mg/kg if you want to do a 4-5 months course. Because you see if you do 1mg/kg for 4 months that's 120mg/kg and 5 months that's 150mg/kg. But if you do less then 1mg/kg per day your course you will be longer. Yes I was able to tolerate the side effects, but there was one problem, I was really nauseas throughout the first month and then it passed as I got used to accutane and in my 3rd month my derm wanted to push it to 80mg and my nausea and plus other gastrointestinal came back and even worse so I went back to 60mg.

And I don't really mind the oily skin, I just wash my face with water every 4-5 hours and I'm good and like I said and others told me that oil doesn't mean acne, but it just worried me that it came back so soon.

Share this post


Link to post
Share on other sites

i think your dose was on the low side. You should have been taking 70 mg/day and could have even pushed it to 100 mg/day and that would have been safe with your weight ( provided you could tolerate the side effects). Well, lets hope its just the oil thats returning and not the acne.

gagan

My dose was more then good. All you need is a cumulative dose of 120-150mg. I hit 154mg/kg. You need 1mg/kg if you want to do a 4-5 months course. Because you see if you do 1mg/kg for 4 months that's 120mg/kg and 5 months that's 150mg/kg. But if you do less then 1mg/kg per day your course you will be longer. Yes I was able to tolerate the side effects, but there was one problem, I was really nauseas throughout the first month and then it passed as I got used to accutane and in my 3rd month my derm wanted to push it to 80mg and my nausea and plus other gastrointestinal came back and even worse so I went back to 60mg.

And I don't really mind the oily skin, I just wash my face with water every 4-5 hours and I'm good and like I said and others told me that oil doesn't mean acne, but it just worried me that it came back so soon.

i wonder why i'm going to be on accutane so long if you only need five months. i'm on about 1mg/kg for 6.5 months. so i'll have a much higher cumulative dose. i guess she just wants to make sure the acne doesn't come back.

Share this post


Link to post
Share on other sites

i wonder why i'm going to be on accutane so long if you only need five months. i'm on about 1mg/kg for 6.5 months. so i'll have a much higher cumulative dose. i guess she just wants to make sure the acne doesn't come back.

Are you clear already? If so, there is no need to push it beyond 150mg/kg or for you to stay on accutane any longer.

Share this post


Link to post
Share on other sites

Hey same thing with me. I had really bad chapped lips the whole time and lots of rashes and dermatitis too. The weird thing is that ive been off accutane for only 1 day and Ive noticed the oil for the past week. Maybe I am putting too much lotion/cream on haha... who knows?? But I pray that it doesnt come back for the both of us!

Share this post


Link to post
Share on other sites

i wonder why i'm going to be on accutane so long if you only need five months. i'm on about 1mg/kg for 6.5 months. so i'll have a much higher cumulative dose. i guess she just wants to make sure the acne doesn't come back.

Are you clear already? If so, there is no need to push it beyond 150mg/kg or for you to stay on accutane any longer.

no, i just started accutane a month ago. My derm told me i would be on 60mg/day for 26 weeks.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×